# SDR ASOA200801330

- Difficulty date: October 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STABILIZER HAS A CRACK IN THE FORWARD DRAG ANGLE AS MARKED.   REMOVED EXISTING FASTENERS FROM REPAIR AREA AND CUT AWAY DAMAGE.  PERFORMED ET INSPECTION.  NO DEFECTS NOTED.  FABRICATED  FILLERS IAW REO 670-55-31-018.   FINAL TRIMMED DOUBLER,  PER REO 670-55-31-018.  FABRICATED DOUBLER.  OK TO INSTALL.  INSTALLED DOUBLER AND FILLER PER REO 670-55-31-018.  RESTORED AREA FINISH.
